discoloration of the lips
Sep 1, 2008
my name is bn and ive been on arvs since 2005. i have recently noticed that my lips are turning red. cud it be the side effects of arvs and how do reverse this side effect?
Response from Dr. Henry
Local irritation from chemicals, vitamin deficiencies, and many other conditions can contribute to irritation of the blood vessels in the lips leading to more pronounced redness. That complaint has not been consistently linked to any HIV treatment nor have I observed that among patients seen in our clinic. In a few patients protease inhibitors can cause a flushing of mouth/tongue/lips though usually that isn't linked to increased redness of lips. I recommend a thorough evaluation by your HIV specialist possibly with consultation by dermatologist or dentist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risk Of HIV Transmission From Touching Vagina
- If I Have Ars Will I Have Runny Nose?
- Is Hair Loss An Early Sign Of HIV?
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Can Vaginal Prolapse Cause Low Back Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.